Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 65, NWS Birmingham, AL

June 17, 2016Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 5:46 PM CDT for Bullock County, Pike County, Alabama. It was in force for 74 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 5:46 PM CDT (22:46 UTC)
Expired
Jun 17, 2016, 7:00 PM CDT
In force
74 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullock County, AL, Pike County, AL

The radar

The Ft Rucker radar (KEOX), 66 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:30 PM CDTTSTM WND DMG4 N Banks, ALTREES AND POWERLINES DOWN ALONG ALABAMA HIGHWAY 223 IN PIKE COUNTY. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
Jun 17, 6:30 PM CDTTSTM WND DMG5 Ne Banks, ALSEVERAL REPORTS OF TREES DOWN AND SOME BLOCKING ROADWAYS ACROSS PIKE COUNTY. SOME ROADS INCLUDE COUNTY ROAD 6618, 6622, 6647, 6643, 6605, 4404, 2242, 2204 AND ALABAMA HIGHWAY 130. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. UPDATED INFORMATION.
Jun 17, 6:30 PM CDTTSTM WND DMG5 Ne Banks, ALSEVERAL REPORTS OF TREES DOWN AND SOME BLOCKING ROADWAYS ACROSS PIKE COUNTY. SOME ROADS INCLUDE COUNTY ROAD 6618, 6622, 6647, 6643 AND 6605. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
Jun 17, 6:40 PM CDTTSTM WND DMG5 Wnw Tarentum, ALAN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY.
Jun 17, 6:40 PM CDTTSTM WND DMG5 Wnw Tarentum, ALAN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY. CORRECTED TIME.
Jun 17, 6:40 PM CDTTSTM WND DMG5 Wnw Tarentum, ALAN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY. TIME ESTIMATED BY RADAR.
Jun 17, 6:40 PM CDTTSTM WND DMG5 Wnw Tarentum, ALAN OAK TREE WAS DOWNED ONTO HIGHWAY 167. BOTH LANES WERE BLOCKED.
Jun 17, 6:40 PM CDTTSTM WND DMG5 Wnw Tarentum, ALAN OAK TREE WAS DOWNED ONTO THE HIGHWAY. BOTH LANES WERE BLOCKED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2424 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS54 KBMX 172246
SVRBMX
ALC011-109-180000-
/O.NEW.KBMX.SV.W.0065.160617T2246Z-160618T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHEASTERN ALABAMA...
  BULLOCK COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 700 PM CDT

* AT 546 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SHORTER TO 6 MILES SOUTH OF LOGAN...MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...
  BEANS CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...
  TROY UNIVERSITY...ANTIOCH...SHOPTON...FRANKLIN FIELD...GUERRYTON...
  ANSLEY...ABERFOIL...LINWOOD...JOSIE...TENNILLE AND SIMSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3163 8618 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3227 8598
      3227 8590 3230 8590 3223 8585 3223 8543
      3214 8541 3202 8543 3199 8559 3186 8568
      3177 8567 3174 8570 3162 8574 3162 8618
TIME...MOT...LOC 2246Z 307DEG 29KT 3239 8589 3189 8648 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
2 follow-up statements
703 
WWUS54 KBMX 172309
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 17 2016

ALC011-109-180000-
/O.CON.KBMX.SV.W.0065.000000T0000Z-160618T0000Z/
PIKE AL-BULLOCK AL-
609 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PIKE AND BULLOCK COUNTIES...

AT 609 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAVISVILLE TO NEAR GOSHEN...MOVING SOUTHEAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...BEANS
CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...TROY UNIVERSITY...
ANTIOCH...SHOPTON...FRANKLIN FIELD...GUERRYTON...ANSLEY...ABERFOIL...
LINWOOD...JOSIE...TENNILLE AND SIMSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3163 8618 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3227 8598
      3227 8590 3230 8590 3223 8585 3223 8543
      3214 8541 3202 8543 3199 8559 3186 8568
      3177 8567 3174 8570 3162 8574 3162 8618
TIME...MOT...LOC 2309Z 300DEG 35KT 3225 8569 3180 8613 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
238 
WWUS54 KBMX 172318
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT FRI JUN 17 2016

ALC011-109-180000-
/O.CON.KBMX.SV.W.0065.000000T0000Z-160618T0000Z/
PIKE AL-BULLOCK AL-
618 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PIKE AND BULLOCK COUNTIES...

AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIDWAY TO NEAR GOSHEN...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...
BEANS CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...ANTIOCH...GUERRYTON...ANSLEY...ABERFOIL...
LINWOOD...JOSIE...TENNILLE...HENDERSON...TARENTUM AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3162 8617 3163 8618 3166 8615 3179 8615
      3179 8620 3189 8617 3192 8618 3197 8610
      3197 8600 3203 8600 3223 8569 3223 8543
      3214 8541 3202 8543 3199 8559 3186 8568
      3177 8567 3174 8570 3162 8574
TIME...MOT...LOC 2318Z 308DEG 35KT 3210 8551 3177 8608 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 17, 2:14 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
214 PM CDT FRI JUN 17 2016

.DISCUSSION...

A band of severe storms will be tracking southward across south
Alabama during the late afternoon and early evening hours. The
severe storms should be exiting south central Alabama by 6 or 7
pm, and lowered pops tonight. A back door cold front will push
into east Alabama Saturday morning, and this front will be the
focus for afternoon scattered showers and few thunderstorms, so
best rain chances will be confined to southwest counties. Drier
air will advect into central Alabama on Saturday, but dewpoints
will still be in the 60s. By Sunday, even drier air will spill
down the Appalachians as a closed upper low develops off the
Carolina coast. Surface dewpoints will drop into the 50s on Sunday,
which is a big drop from the mid 70s dewpoints currently across
the area.

An upper ridge over the Plains states will expand eastward towards
Alabama and provide rain free conditions Monday and Tuesday, along
with warmer daytime temperatures. The upper ridge will retro-grade
westward Tuesday night as a short wave trof digs southward along
the eastern United States. A weak cool front will accompany the
short wave trof and trigger scattered showers and thunderstorms
across the area late Tuesday night and Wednesday. The models have
been trending drier Thursday and Friday as the trof along the east
coast pushes drier mid level air southward, and removed rain
chances across the northern counties on Thursday with dry
conditions on Friday.

58/rose

&&

.AVIATION...
18Z TAF Discussion.

Scattered storms have already developed along/ahead of a frontal
boundary across the TN Valley. These storms are expected to become
more organized and push southward across the forecast area this
afternoon. Have included some initial best-timing of TS for each
terminal, but updates may become needed throughout the afternoon.
Heavy rain could significantly reduce VIS at times. Some storms
could be severe with damaging wind gusts and large hail.
Otherwise, VFR cigs should prevail with westerly winds of 10 kts
today. Winds will shift to the NW then N post-frontal.

19

&&

.FIRE WEATHER...

Humidity levels will be lowering over the weekend as cooler air
pushes in from the east. Scattered showers and a few thunderstorms
could linger over south central Alabama on Saturday as front
stalls out over this area. High pressure will build over the area
Sunday through Tuesday and temperatures will warm back into the
90s, with no rain expected. A weak cold front will push into
north Alabama Tuesday night and bring a chance of rain to north
Alabama Tuesday night and across all of central Alabama on
Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  88  63  86  61 /  10  10   0  10   0
Anniston    70  87  65  86  62 /  10  10   0  10   0
Birmingham  71  89  68  87  65 /  10  10  10  10   0
Tuscaloosa  71  90  69  88  66 /  10  20  10  10   0
Calera      71  89  67  88  64 /  10  10  10  10   0
Auburn      72  85  66  84  65 /  30  20  10  10   0
Montgomery  74  90  69  88  67 /  30  30  10  10   0
Troy        73  87  69  86  65 /  50  30  20  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Chambers...
Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Russell...Shelby...
Sumter...Tallapoosa...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 17, 5:02 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI JUN 17 2016

ALZ011>015-017>050-190115-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
502 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHWARD THROUGH THE
EARLY EVENING ACROSS SOUTH CENTRAL ALABAMA...AND AS LATE AS 8PM IN
FAR SOUTHEAST CENTRAL ALABAMA. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

HOT AND HUMID CONDITIONS ARE POSSIBLE AHEAD OF THE LINE OF
SOUTHWARD MOVING THUNDERSTORMS. HEAT INDICES WILL RANGE FROM 100 TO
109 DEGREES ACROSS SOUTH CENTRAL ALABAMA THROUGH THE EVENING...OR
UNTIL THE LINE OF STORMS MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NECESSARY THIS AFTERNOON.

In the hours before

Local storm report, Jun 17, 5:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     3 SSE BIRMINGHAM        33.49N 86.78W
06/17/2016                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN BLOCKING INTERSECTION OF 21ST AVENUE SOUTH AND
            CAHABA ROAD. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             TALLASSEE               32.54N 85.89W
06/17/2016  E1.00 INCH       ELMORE             AL   BROADCAST MEDIA

            DIME TO QUARTER SIZED HAIL REPORTED IN TALLASSEE. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     DADEVILLE               32.83N 85.77W
06/17/2016                   TALLAPOOSA         AL   EMERGENCY MNGR

            TREE DOWN ACROSS EAST SOUTH STREET IN DADEVILLE. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     NNE CAMP HILL           32.80N 85.65W
06/17/2016                   TALLAPOOSA         AL   FIRE DEPT/RESCUE

            TREE DOWN PARTIALLY BLOCKING U.S. HIGHWAY 50 NEAR CAMP
            HILL BAPTIST CHURCH. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
06/17/2016                   ELMORE             AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS WEST AND
            CENTRAL ELMORE COUNTY. NUMEROUS FIRE DEPARTMENTS
            DISPATCHED TO REMOVE TREES FROM ROADWAYS. ONE STRUCTURE
            FIRE CAUSED BY A FALLING TREE REPORTED. TIME ESTIMATED BY
            RADAR.

&&

JH
Local storm report, Jun 17, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     CHULA VISTA             33.60N 86.37W
06/17/2016                   ST. CLAIR          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG INTERSTATE 59 IN SAINT CLAIR
            COUNTY AT MILE MARKERS 156, 158 AND 159 ALONG WITH AT THE
            BROMPTON EXIT. LOCATION APPROXIMATE. TIME ESTIMATED BY
            RADAR.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:03 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more17 hr
Jun 17, 12:48 PM CDTSevere Thunderstorm WarningBMXMarion, Winston57 min
Jun 17, 1:30 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 17, 1:32 PM CDTSevere Thunderstorm WarningBMXFayette43 min
Jun 17, 1:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston76 min
Jun 17, 1:56 PM CDTSpecial Weather StatementBMXPickens64 min
Jun 17, 2:11 PM CDTSevere Thunderstorm WarningBMXPickens79 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, St. Clair66 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne79 min
Jun 17, 2:29 PM CDTSevere Thunderstorm WarningBMXJefferson50 min
Jun 17, 2:57 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Shelby, Tuscaloosa78 min
Jun 17, 2:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega76 min
Jun 17, 3:12 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter78 min
Jun 17, 3:36 PM CDTSevere Thunderstorm WarningBMXChilton, Hale, Perry69 min
Jun 17, 3:58 PM CDTSevere Thunderstorm WarningBMXCoosa77 min
Jun 17, 4:00 PM CDTSevere Thunderstorm WarningBMXChambers75 min
Jun 17, 4:09 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Marengo81 min
Jun 17, 4:21 PM CDTSevere Thunderstorm WarningBMXClay, Randolph39 min
Jun 17, 4:26 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa79 min
Jun 17, 4:39 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery81 min
Jun 17, 4:49 PM CDTSevere Thunderstorm WarningBMXLee56 min
Jun 17, 5:14 PM CDTSevere Thunderstorm WarningBMXMacon, Russell63 min
Jun 17, 6:05 PM CDTSevere Thunderstorm WarningBMXBarbour85 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.